# SDR CE03SDRM0001

- Difficulty date: January 21, 2003
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Lear 60LEAR
- Aircraft serial: 175
- Aircraft time: 2,434 hours, 1,754 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Part number: 3034242ABS
- Part serial: 10662
- Condition: Broken
- Location: Cabin
- Part time: 2,410 hours, 1,740 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED AT REPAIR STATION WITH DISCREPANCY INDICATING THAT A PASSENGER SEAT BACK WAS BROKEN.  PRELIMINARY INSPECTION FOUND SEAT BACK CRACKED ALONG ENTIRE LOWER LENGTH AT THE 8 HOLES USED FOR ATTACHMENT OF UPHOLSTERY.  SENT SEAT BACK TO ERDA WHO INDICATED THAT THE HOLES FOR THE UPHOLSTERY ATTACHMENT IS AN UNAUTHORIZED ALTERATION PERFORMED BY WHOEVER COVERED THE SEAT.  THE HOLES ARE NOT SUPPOSED TO BE THERE.  INSPECTED 3 OTHER LEARJET MODEL 60 SEATS AND FOUND THE SAME HOLES.  FINDINGS WERE DISCOVERED AT JETCORP, CRS DELR158D.
